# SDR 9JLA2021060323801

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5349
- Aircraft time: 10,333 hours, 5,765 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8978892
- Part serial: 60837EL
- Condition: Low Pressure
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE APU BOTTLE LO CAUTION MESSAGE ILLUMINATED, THE MAINTENANCE DISCREPANCY WAS DEFERRED. THE MAINTENANCE TEAM COULD NOT DETERMINE THE CAUSE OF THE LOW BOTTLE PRESSURE. THE APU FIRE BOTTLE WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. THE AIRCRAFT WAS RETURNED TO SERVICE. DEFECTIVE BOTTLE HAD BEEN IN SERVICE 4 OF 5 YEARS
